Journal of Inequalities and Applications
Volume 3 (1999), Issue 4, Pages 313-330
Qualitative properties of solutions to elliptic singular problems
1Mathematics Department, Temple University, Philadelphia 19122, PA, USA
2Dipartimento di Matematica, Via Ospedale 72, Cagliari 09124, Italy
Received 23 February 1998; Revised 7 August 1998
Copyright © 1999 S. Berhanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the singular boundary value problem in , on , where . For , we find the estimate
where depends on only, denotes the distance from to and is suitable constant. For , we prove that the function is concave whenever is convex. A similar result is well known for the equation , with . For , and we prove convexity sharpness results.